Jump to content

Photo

Accutane - Abdomen Bloating/swelling

accutane bloating stomach swelling gut abdomen gas

1 reply to this topic

#1 mattpott090

mattpott090

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 18-December 12

Posted 18 December 2012 - 08:09 AM

I started my first course of accutane about 5 weeks ago, 40mg once a day. Around two weeks in, I noticed my gut getting bigger but I did not immediately link it to accutance. About a week ago I was feeling very bloated and gassy. I called my dermatologist and he is having me take the pill every other day for a week to help with the bloating. The bloating has subsided, however my abdomen/gut is still protruding more than normal, maybe 1/2" to 3/4".

Has anyone experienced this before? Does the abdominal swelling subside once the treatment ends? Or is it a permanent thing? Any related experiences and results would be appreciated.

#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,679
    Likes: 108
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 18 December 2012 - 08:17 PM

Many have developed Ibs/ gluten intolerance or unexplained bowel issues! Are you having regular bowels? Remember drys up more then the face! I would stop if it continues!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users